# SDR UALA2013070104565

- Difficulty date: June 28, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 64,648 hours, 22,836 cycles
- Engine: Pwa PW2040
- System (JASC): 2530 · Buffet/Galleys
- Part: Cover
- Condition: Unsecure
- Location: Galley Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX & CREW TRIPPING ON SEAM OF RUBBER FLOORING-CARPET BY MID GALLEY.  SURFACE NOT SMOOTH.  REMOVED STRIPPING AT FWD AND AFT ENDS OF MID GALLEY FLOOR MAT AND INSTALLED DOUBLE BACK TAPE AND CLEAR MYLAR OVER IAW ECRA 2533-01004 AND TRM 25-33-01-004.
